# SDR TWAA0001809

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND MEMBRANE CRACKED AND CORRODED AROUND RIVETS ON AFT SIDE OF RT FORMER RING, STA 813.  MADE ALUM ALLOY REPAIR PER SRM 53-01, PAGE 9.  PAINTED DOUBLER PER 51-10-03, INSTALLED DOUBLER.
